| Model Number |
400U25 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 4 days post implant of this 25mm aortic bioprosthetic valve, it was reported that the patient had thrombocytopenia.It was further reported that the patients platelets continued to drop after the implant procedure, dropping to 29x10^e3/ul.The patient was given treatment with therapeutic plasma exchange (tpe) and received 13 units of packed red blood cells (prbc).No additional adverse patient effects were reported.No additional adverse patient effects were reported.